# SDR ABXA9600013

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Punctured
- Location: Bs 436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH HOLE IN FUSELAGE BETWEEN REAR OF FORWARD BELLY DOOR AREA AND STATIC PORT.  THE HOLE WAS CAUSED BY SNOW PLOW MAKING CONTACT WITH FUSELAGE.  FABRICATED AND INSTALLED REPAIR IAW REPAIR ENGINEERING AUTHORIZATION D953-14048-MR.
